# SDR CKSA97339

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Ws 949.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND UPPER CHORD OF WING L/E NOSE BEAM ILES 949.55 CRACKED.  REPAIRED UPPER CHORD OF WING L/E NOSE BEAM 949.55 IAW B747 SRM 51-40-03, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI6010.  NON-ROUTINE TASK CARD NUMBER 109841.
